Forum home Getting pregnant Trying to conceive

Nexplonan Removal

So June 4,2018 I had My BC taken Out. Then On June 8,2018 I had A Norma Period Which Lasted the 5 days I normally have. So my husband & I Want TTC . So I downloaded this app that helps me keep track of my periods and Ovulation. The app was saying My ovulation days were June20-June25 So We Were Having Crazy Sex. On June 26th I Started Spotting But The Bleeding Got Heavier . Today is June 30th & I'm still Bleeding. Has Anyone gone through this Or does anyone know what it could be? Maybe my body is Adjusting Back to Normal. I'm so Confused. 

Replies

  • I would try not to worry. If you’ve been relying on a form of hormone birth control it can take up to a year for your body to get back to normal. These apps are helpful but they are only just a guide.

    I would say keep a good track of your periods, symptoms, continue a healthy lifestyle and if you dont fall pregnant within 6 months, go to your doctor. 

    Good luck 

    xxx

Sign In or Register to comment.